# SDR AWXA960476

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 700 - DURING ROUTINE MAINTENANCE CHECK, FOUND ROW 25 EMERGENCY LIGHT INOP.  RECONNECTED TERMINAL.  (M)
